MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR8084
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a percutaneous transluminal angioplasty (pta) procedure using the dorado pta balloon catheter.Prior to the procedure, shaft was allegedly broken off.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: d2b (lit; dqy) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado pta dilatation catheter in two segments.Upon visual inspection, the device was returned in two segments with the balloon detached from the proximal glue joint.Segment 1 consists of the balloon which had the protective balloon sleeve over.The proximal end of the balloon glue joint was noted to be detached from the outer catheter shaft.The protective sleeve was removed from the balloon.Segment 2 consists of the catheter shaft of the sample and bifurcate, luers and glue fillets.No anomalies to the luers, bifurcate or glue fillets.No functional testing was performed due to the nature of the complaint.One photo was provided and reviewed.The photo shows the dorado device kept in a transparent packaging and device is partially visible.The labeling details in the photo match with the information available in trackwise.The event information was mentioned hand-written above the packaging.No other anomalies were noted.Therefore, the investigation is confirmed for the reported detachment as device was returned in two segments with balloon detached from the proximal glue joint.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1, g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22291144
Report Number2020394-2025-00897
Device Sequence Number20912799
Product Code DQY
UDI-Device Identifier00801741059254
UDI-Public(01)00801741059254(17)221127(10)93YJ0123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR8084
Device Lot Number93YJ0123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown